# SDR 3GWA2025111200270

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N163JW
- Make and model: Gulstm GIV
- Aircraft serial: 1071
- Aircraft time: 14,927 hours, 11,216 cycles
- Engine: Rroyce TAY6118
- Engine time: 14,460 hours, 10,640 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

AT FL380, DESCENDED TO FL240. DISCONNECTED THE AUTOTHROTTLES & PULLED THE ENGS TO IDLE. ACFT STARTED TO SHAKE WITH A LOW FREQUENCY. IMMEDIATELY CHECKED IF SPOILERS DEPLOYED AS IT FELT LIKE AN INTENSIFIED SPOILER DEPLOYMENT. THERE WAS NO SPOILER DEPLOYMENT. GOT A RED LT ENGINE TGT ICAS MESSAGE & SAW NEEDLE IN RED ARC WHILE BOTH ENGS AT IDLE. PERFORMED APPLICABLE CHKLIST & PERFORMED AN ENGINE SHUTDOWN OF LT ENG. DECLARED AN EMERGENCY WITH ATC. ONCE ENG SHUTDOWN & SECURED, AIRCRAFT FLEW NORMAL FOR SINGLE ENG OPS. NO VIBRATION. CONTINUED TO KVNY AS WE HAD ALREADY PASSED KLAS AND I WOULD HAVE DONE A SLOW AND STABLE DESCENT INTO VAN NUYS. ONCE LANDED, FIRE TRUCKS WERE WAITING. TAXI’D INTO FBO WITHOUT INCIDENT.   AFTER PAX DISEMBARKED, CHECKED THE EXCEEDANCES PAGE & NONE LISTED. LOOKED AT HP FAN BLADES & SEEMED OK. THERE WAS NO OIL THAT WAS ABNORMAL UNDERNEATH ENG OR ANY FUEL LEAKS.
